MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Back to Search Results |
| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Positioning Problem (3009); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: bi71000180, serial/lot #: (b)(4), ubd: unknown, udi#: (b)(4).This event took place in (b)(6).Logs indicated firmware mismatch and dmc errors when running firmware bootloader the motion interface and motion controller where not available.On checking the motion enclosure and motion controller there was no indication power was on.Confirmed power from power converter and system interface were going to both.The motion enclosure was replaced and firmware flashed however positioner motion controller was still not available (although power was now on at the motion controller) and ias not passing system initialization.Tried pinging the positioner motion controller via the mvs and timed out.By passed j41 ethernet to switch and successfully pinged positioner motion controller.J41 reseated and successfully pinged and ias fully booted up to stand alone mode.A medtronic representative visited the site to evaluate the equipment.Hardware parts were replaced.No other products have been returned to medtronic for analysis.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding an imaging system used during pre-op.It was reported that the image acquisition system (ias) would only drive in the reverse direction.After powering down, the ias would not fully boot up- x ray and the mobile viewing station (mvs) was ready, but initializing system was not completing.The mvs was fully booting with no errors.It was reported that there was no patient involved, as well as that there was no patient impact and no delay.Additional information was received.It was reported that the issue occurred while moving the system during per-op, before the system entered the theatre space.Surgery continued with a non-medtronic system.The system was powered off and manual clutch engaged so it could be moved back to its living location.
Additional Manufacturer Narrative
Concomitant product lot # updated to rev.2 - s/n: (b)(6) h2, h3, h6: the enclosure was returned, but not analyzed.Codes b21, c21, and d16 are applicable.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
H3) the enclosure motion controller was returned for analysis.Functional testing determined that the component was malfunctioning causing the reported event.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.